# SDR CKSA99015

- Difficulty date: March 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N107CK
- Make and model: Lkheed 1011385115
- Aircraft serial: 193N1182
- System (JASC): 5520 · Elevator Structure
- Part: Doubler
- Condition: Cracked
- Location: Rt Elev Tip
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF C-CHECK, FOUND RT ELEVATOR TIP, TOP ON/OFF PLATE CRACKED AND HAVING SHEARED RIVETS.  REMOVED CRACKED DOUBLER ON/OFF PLATE AS PER SRM 51-40-01.  FABRICATED REPAIR DOUBLER, DEBUR AND PRE-PROTECT AS PER SRM 51-21-02. INSTALLED DOUBLER AS PER SRM 51-40-01.  REPAIR CARRIED OUT IAW SRM 51-50-02.  FOUND DURING ACCOMPLISHMENT OF SCHEDULED C-CHECK AT GAMCO, INC.  WORK CARD 57686, C-CHECK CARD 03-55-1004, NON-ROUTINE WORK CARD NR 5008.
